# SDR DL72W951602

- Difficulty date: April 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2815W
- Make and model: Boeing 727247
- Aircraft serial: 20871
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Nr 2 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 SLAT, ANGLE CRACKED UNDER I/B STOP PAD.  FOUND AT D-2 LETTER CHECK.  REPAIRED PER MM 57-54-0 PG 12.
